# SDR SWAA2020080405373

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,967 hours, 25,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR EXIT LENS COVER DETATCHED / R&R FWD SERVICE DOOR EMERGENCY EXIT LIGHT ASSEMBLY (LWR) PER AMM 33-51-01. OPS CHECK OK.
